# SDR DALA2025102307766

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 87,579 hours, 11,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R EXIT SIGN DAMAGE.   REMOVED AND REPLACED 2R EXIT SIGN IAW A330 AMM 33-51-16. (6709640).
